# SDR ASAA2014080908796

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,078 hours, 9,152 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13993
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,638 hours, 2,312 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 2 ENGINE , NR 2 START VALVE LIGHT REMAINS ILUMMINATED AFTER START. ACFT GROUNDED.  REPLACED NR 2 ENGINE START VALVE IAW AMM 80-11-03.  OPS AND LEAK CHECKED GOOD.  START VALVE INDICATION CHECKED GOOD.  GROUND VERIFICATION GOOD IAW AMM 71-00-00-700-810-F00.
